HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A ¯∂∂–poincar lemma for forms near an isolated complex singularity

Files in This Item:
pre563.pdf415.61 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83708

Title: A ¯∂∂–poincar lemma for forms near an isolated complex singularity
Authors: Harris, A. Browse this author
Tonegawa, Y. Browse this author
Issue Date: Oct-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 563
Start Page: 1
End Page: 8
Abstract: Let X be an analytic subvariety of complex Euclidean space with isolated singularity at the origin, and let r7 be a smooth form of type ( 1. 1) defined on X \ { 0}. The main result of this note is a criterion for solubility of the equation Dau r7. This implies a criterion for triviality of a Hermitian holomorphic line bundle (L, h) ----+ X \ {O} in a neighbourhood of the origin.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69312
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University